MathSciNet Relay Station
MathSciNet bibliographic data
MR2891112 65M60 (65M15)
Urban, Karsten; Patera, Anthony T. A new error bound for reduced basis approximation of parabolic partial differential equations. C. R. Math. Acad. Sci. Paris 350 (2012), no. 3-4, 203–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement